# SDR Y2PA20120417013

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON
- Aircraft serial: 187
- Aircraft time: 21,068 hours, 16,737 cycles
- Engine: Ge CF7002D
- Engine time: 12,995 hours, 10,790 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Part number: 6006T83G01
- Part serial: GGM01194
- Condition: Ruptured
- Location: Nr 1 Engine
- Part time: 9,594 hours, 8,145 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, J
- Precautionary procedure: A

## Discrepancy

AT 14000 FT, NR 1 ENGINE FIRE INDICATION AND HORN ACTUATED.  REDUCED THRUST IAW EMERGENCY CHECKLIST, LIGHT EXTINGUISHED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  INSPECTION DISCOVERED A HOLE ON PYLON SIDE OF THE ENGINE TURBINE CASING, CAUSING FIRE INDICATION.  NR 1 ENGINE WAS R & R IAW CHANGE CHECKLIST, OPS AND LEAK CHECKED GOOD IAW MM.  NR 1 ENGINE FIRE DETECTION SYS.  OPS CHECKED NORMAL IAW CHECKLIST.
